Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a conjecture of Hunt and Murray concerning $ q$-plurisubharmonic functions


Author: Morris Kalka
Journal: Proc. Amer. Math. Soc. 73 (1979), 30-34
MSC: Primary 32F05
MathSciNet review: 512052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the conjecture of Hunt and Murray on uniqueness of the Dirichlet problem for the generalized complex Monge-Ampère equation. We define a class of q-plurisubharmonic functions, prove uniqueness in this class, and show that in some cases the solution found by Hunt and Murray is in our class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F05

Retrieve articles in all journals with MSC: 32F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0512052-8
PII: S 0002-9939(1979)0512052-8
Article copyright: © Copyright 1979 American Mathematical Society